| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that the device failed to charge.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.However, our analysis of similar reports from older devices has been attributed to high contact resistance within the front panel membrane and that the keys do respond; however, they need to be pushed harder to activate.Due to the fact that the device can still administer therapy, reports of this nature do not typically meet the criteria for reportability.Analysis of reports of this type has not identified an increase in trend.